# SDR SWIA201540493

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 35,454 hours, 28,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN INOPERATIVE.  CHARGED BATTERIES AND ALL EMERGENCY LIGHTS ILLUMINATE NORMALLY.
